On the geometry of point-plane constraints on rigid-body displacements

Selig, J.M. (2011). On the geometry of point-plane constraints on rigid-body displacements. Acta Applicandae Mathematicae, 116(2), 133 - 155. doi: https://doi.org/10.1007/s10440-011-9634-6

Abstract

More Information

Additional Information: Not known
Divisions: Schools > Engineering > Mechanical and Design
DOI: https://doi.org/10.1007/s10440-011-9634-6
Date Deposited: 21 Jun 2016 13:29
Creators:
CreatorsORCID
Selig, JM
Item Type: Article
Creators: Selig, JM
Depositing User: LSBU Open Access Team
Last Modified: 22 Feb 2018 10:26
Item ID: 27

Download

Text
NewPPconstraints.pdf
Licence: Logo for Creative Commons Attribution Non-commercial No Derivatives license

Download (175kB) | Preview
Text (licence)
Repository deposit licence.docx
Restricted to Repository staff only

Download (16kB)

Export Citation

Share

Statistics

IRStats2

Downloads
Activity Overview
50Downloads
107Hits

Statistics for this record are available via IRStats2